Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Schizophrenic drugs to affect sexual disorders

Sir, I am facing small schisophenia and continous thoughts.Then after consulting the doctor he prescribed the following medicines. I am using the following medication for the last 2 months. 1)Lamitor -100 mg 2)Sulpitac-50 mg. Can u pls reply me which drug can effect sexual disorders/loss of libido . Regards,
Asked On : Tue, 1 May 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Health Care Magic.

You might be suffering with Acute psychosis or Schizophrenia.

Of the two medicines you have been using Sulpitac causes sexual dysfunction.

Lamitor contains Lamotrigine which usually does not cause you sexual dysfunction.

Sulpitac contains Amisulpride which is known to cause loss of libido and erectile dysfunction.

Wish you good health
Take care
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor